MAUDE Adverse Event Report: STRYKER GMBH 5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH 5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49222020
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2002
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The hoffmann 3 kickstand for an ankle delta dfame continues to loosen and slide out.Delta couplings we¿re fully tightened and has happened before per the surgeon (never notified of prior issue) when connecting the kickstand to the transfixing pin or to the 11x 350mm connecting rods.He feels as if the couplings were tight as possible with both the t handle and wrench.Issue was noticed post surgery when the stability of the frame did not remain intact 2 days post surgery.

Brand Name
5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7861836
Report Number0008031020-2018-00594
Device Sequence Number2114102
Product Code KTT
UDI-Device Identifier04546540681010
UDI-Public04546540681010
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number49222020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1